Alert archive / Colorado / Frost Advisories in 2015
Frost Advisory 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this frost advisory at Oct 15, 2015, 4:25 AM MDT for 8 counties in Colorado. It took effect at Oct 16, 2015, 2:00 AM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2015, 4:25 AM MDT (10:25 UTC)
- In effect from
- Oct 16, 2015, 2:00 AM MDT
- Expired
- Oct 16, 2015, 9:00 AM MDT
- In force
- 7 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 109 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3749 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
331 WWUS75 KBOU 151025 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 425 AM MDT THU OCT 15 2015 ...FREEZING OR NEAR FREEZING TEMPERATURES EXPECTED TONIGHT... .A COLD FRONT WILL MOVE THROUGH NORTHEAST COLORADO LATER THIS MORNING. WITH THE CHANGE IN THE AIRMASS COLDER TEMPERATURES ARE EXPECTED ON THE NORTHEAST PLAINS OVERNIGHT TONIGHT. LOWS COULD DROP INTO THE LOWER 30S ON THE NORTHEAST PLAINS...ESPECIALLY ALONG THE SOUTH PLATTE VALLEY FROM GREELEY EASTWARD AND AROUND LIMON AND HUGO. COZ042>044-046-048>051-151830- /O.UPG.KBOU.FZ.A.0001.151016T0800Z-151016T1500Z/ /O.NEW.KBOU.FR.Y.0003.151016T0800Z-151016T1500Z/ NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE...HUGO...LIMON... MATHESON...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE... LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST... HAXTUN...HOLYOKE 425 AM MDT THU OCT 15 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...MANY AREAS WILL SEE LOW TEMPERATURES OF 30 TO 34 DEGREES. * IMPACTS...ANY LATE GARDENS WILL NEED TO BE COVERED IN ORDER TO PRESERVE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
575 WWUS75 KBOU 152039 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 239 PM MDT THU OCT 15 2015 ...FREEZING OR NEAR FREEZING TEMPERATURES EXPECTED TONIGHT... .YOU MAY HAVE NOTICED THAT TODAY HAS BEEN QUITE A BIT COOLER THAN YESTERDAY. A COLD FRONT THAT MOVED THROUGH NORTHEAST COLORADO THIS MORNING WAS THE REASON. CLEARWILL MOVE THROUGH NORTHEAST COLORADO LATER THIS MORNING. MOSTLY CLEAR SKIES TONIGHT WILL ALLOW TEMPERATURES TO PLUMMET TONIGHT INTO LOWER AND MIDDLE 30S. ...ESPECIALLY ALONG THE SOUTH PLATTE VALLEY FROM GREELEY EASTWARD AND AROUND LIMON AND HUGO. COZ042>044-046-048>051-160445- /O.CON.KBOU.FR.Y.0003.151016T0800Z-151016T1500Z/ NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE...HUGO...LIMON... MATHESON...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE... LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST... HAXTUN...HOLYOKE 239 PM MDT THU OCT 15 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... * TEMPERATURE...MANY AREAS WILL SEE LOW TEMPERATURES OF 30 TO 34 DEGREES. * IMPACTS...ANY LATE GARDENS WILL NEED TO BE COVERED IN ORDER TO PRESERVE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
278 WWUS75 KBOU 160403 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1003 PM MDT THU OCT 15 2015 COZ042>044-046-048>051-161215- /O.CON.KBOU.FR.Y.0003.151016T0800Z-151016T1500Z/ NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE...HUGO...LIMON... MATHESON...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE... LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST... HAXTUN...HOLYOKE 1003 PM MDT THU OCT 15 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... * TEMPERATURE...TEMPERATURES WILL LIKELY FALL INTO THE 30 TO 34 DEGREE RANGE ACROSS MUCH OF NORTHEAST COLORADO...ESPECIALLY IN LOW LYING AREAS ALONG THE SOUTH PLATTE RIVER BY LATE TONIGHT. THESE TEMPERATURES WILL LINGER THROUGH EARLY FRIDAY MORNING UNDER CLEAR SKIES. * IMPACTS...LATE SEASON GARDEN VEGETATION WILL NEED TO BE COVERED FOR THEIR PROTECTION FROM THE NEAR FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BAKER
562 WWUS75 KBOU 161049 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 449 AM MDT FRI OCT 16 2015 COZ042>044-046-048>051-161500- /O.CON.KBOU.FR.Y.0003.000000T0000Z-151016T1500Z/ NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE...HUGO...LIMON... MATHESON...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE... LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST... HAXTUN...HOLYOKE 449 AM MDT FRI OCT 16 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * TEMPERATURE...TEMPERATURES HAVE FALLEN INTO THE 32 TO 38 DEGREE RANGE ACROSS MUCH OF NORTHEAST COLORADO. A FEW LOW LYING AREAS IN THE SOUTH PLATTE RIVER VALLEY HAVE DIPPED CLOSE TO THE 30 DEGREE MARK. THESE TEMPERATURES WILL HOLD OR SLIP JUST A COUPLE MORE DEGREES UNDER MOSTLY CLEAR SKIES THROUGH DAYBREAK. TEMPERATURES WILL THEN QUICKLY RISE BETWEEN 730 AND 9 AM. * IMPACTS...LATE SEASON GARDEN VEGETATION AND OTHER FROST SENSITIVE PLANTS SHOULD BE COVERED FOR THEIR PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
322 WWUS75 KBOU 161509 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 909 AM MDT FRI OCT 16 2015 COZ042>044-046-048>051-161615- /O.EXP.KBOU.FR.Y.0003.000000T0000Z-151016T1500Z/ NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE...HUGO...LIMON... MATHESON...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE... LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST... HAXTUN...HOLYOKE 909 AM MDT FRI OCT 16 2015 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES ARE WARMING ACROSS THE NORTHEAST PLAINS OF COLORADO THIS MORNING. EARLY MORNING LOWS WERE MAINLY IN THE MID 30S...WITH SOME READINGS AROUND 30 IN THE COLDEST SPOTS. WARMER LOWS ARE EXPECTED TONIGHT. $$ GIMMESTAD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at Oct 15, 3:49 AM MDT, 36 minutes earlier.
Area forecast discussion, Oct 15, 3:49 AM MDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 349 AM MDT THU OCT 15 2015 .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 349 AM MDT THU OCT 15 2015 MILD CONDITIONS HAVE CONTINUED OVERNIGHT DUE TO THE LEE TROUGHING AHEAD OF A DRY CANADIAN FRONT WHICH SHOULD MOVE INTO NORTHEAST COLORADO THIS MORNING. IN THE PAST COUPLE HOURS...TEMPERATURES HAVE DROPPED INTO THE MID 30S IN THE NORTHERN NEBRASKA PANHANDLE WITH NORTHERLY WINDS ELSEWHERE ACROSS EASTERN WYOMING. SKIES SHOULD REMAIN MOSTLY SUNNY TODAY BUT WITH TEMPERATURES ABOUT 15 DEGREES COOLER THAN YESTERDAY. NORTH AND NORTHEAST WINDS SHOULD PREVAIL MOST OF THE DAY. WITH THE CHANGE IN AIRMASS OCCURRING TODAY...AND SKIES REMAINING MOSTLY CLEAR TONIGHT...AREAS ON THE NORTHEAST PLAINS MAY DROP TO THE FREEZING MARK. WILL UPGRADE THE FREEZE WATCH ON THE NORTHEAST PLAINS TO A FROST ADVISORY WITH LOW TEMPERATURES EXPECTED TO BE BETWEEN 28 AND 32 DEGREES...ESPECIALLY IN LOW LYING AREAS. NOT MUCH CLOUD COVER IS EXPECTED UNTIL LATE TONIGHT WHEN AREAS OVER THE PALMER DIVIDE AND ALONG THE FOOTHILLS COULD SEE SOME STRATUS DEVELOP. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 349 AM MDT THU OCT 15 2015 ON FRIDAY...SFC WINDS IN ERN COLORADO TURN SLY DURING THE DAY AS A SFC HIGH TRACKS SOUTHEASTWARD ACRS WRN NEBRASKA AND WRN KANSAS.THE SHIFT TO SLY WINDS WILL USHER IN DRIER AND SLIGHT WARMER AIR AFTER A CHILLY START TO THE DAY. NEAR FREEZING TEMPS STILL ON TRACK FOR EARLY FRIDAY MORNING ACROSS THE NORTHEAST CORNER OF THE STATE. CLOSER TO THE FRONT RANGE TEMPS SLIGHTLY WARMER...SO FROST WILL BE MORE OF A CONCERN. AT THIS TIME IT DOES NOT LOOK LIKE A KILLING FREEZE DUE TO THE SHORT DURATION OF SUB-FREEZING TEMPS....ALTHOUGH VEGETATION IN VALLEY BOTTOMS MAY GET NIPPED PRETTY GOOD. ATTENTION SHIFTS TO THE BIG UPPER TROUGH...REMNANTS OF THE OLD TROPICAL SYSTEM...MOVING ONSHORE IN CALIFORNIA EARLY ON FRIDAY. MODELS GENERALLY AGREE THAT THIS SYSTEM WILL SLOWLY LIFT NEWRD ACROSS THE DESERT SOUTHWEST/LOWER GREAT BASIN FRIDAY NIGHT AND SATURDAY...AND EVENTUALLY ACROSS UTAH AND COLORADO AS A SERIES OF SMALLER WAVES...DURING THE PERIOD SUNDAY THROUGH TUESDAY. THE FIRST OF THESE WAVES IS PROGGED TO PASS OVER THE FORECAST AREA SATURDAY NIGHT/SUNDAY MORNING. Q-G OMEGA FIELDS SHOW THE MAIN AREA OF FORCING FOR ASCENT PASSING TO THE NORTHWEST OF THE CWA AND WITH A DEEP SWLY FLOW IN PLACE...AREAS EAST OF THE MTNS WILL MOST LIKELY MISS OUT ON PRECIP...AT LEAST WITH THIS WAVE. WHEREAS...THE HIGH COUNTRY WILL BE IN A BETTER POSITION TO SEE SCATTERED SHOWERS/ISOLATED T-STORMS SATURDAY AFTERNOON THRU EARLY SUNDAY MORNING. BECAUSE OF THE SUBTROPICAL NATURE OF THIS SYSTEM...THE FREEZE LEVEL WILL REMAIN HIGH AND ANY CHANCE OF SNOW WILL BE WELL ABOVE TIMBERLINE. SHOULD SEE A BREAK IN THE WEATHER LATER IN THE DAY SUNDAY WITH PASSAGE OF A SHORTWAVE RIDGE. MODELS SHOW THE NEXT SHORTWAVE SWEEPING OVER THE AREA LATE ON SUNDAY...WITH ANOTHER CHANCE OF LIGHT PRECIP MAINLY FOR THE HIGH COUNTRY. AREAS EAST OF THE MTNS APPEAR TO REMAIN DRY AND SEASONABLY MILD. THE THIRD AND FINAL WAVE...THE PARENT TROUGH...IS PROGGED TO PASS OVER COLORADO ANYTIME FROM MONDAY AFTERNOON THRU TUESDAY NIGHT. GENERAL CONSENSUS HAS THE 700-500 MB TROUGH AXIS CROSSING THE FRONT RANGE DURING THE DAY TUESDAY...HOWEVER ITS MAIN CORE OF ENERGY AND MOISTURE COULD PASS ANYWHERE FROM WYOMING TO CENTRAL NEW MEXICO. SO FOR NOW WILL GO WITH A SLIGHT CHANCE OF PRECIP EVERYWHERE DURING THIS TWO DAY PERIOD. BEYOND THAT...THE CWA DRIES OUT AND WARMS UP WITH THE NEXT UPPER RIDGE BUILDING IN FROM THE GREAT BASIN. && .AVIATION...(FOR THE TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 349 AM MDT THU OCT 15 2015 VFR CONDITIONS CONTINUING THROUGH TODAY AND TONIGHT. DRY COLD FRONT WILL BE MOVING ACROSS NORTHEAST COLORADO LATER TODAY WITH A WIND SHIFT AT THE DENVER AREA AIRPORTS EXPECTED AROUND MID- MORNING. SOME WIND GUSTS UP TO 20 MPH WILL BE POSSIBLE FOR A FEW HOURS...INTO EARLY AFTERNOON. WINDS SHOULD VEER AROUND TO NORTHEAST AND EASTERLY THROUGH THE AFTERNOON AND EARLY EVENING. THE AIRMASS IS NOT EXPECTED TO MOISTEN APPRECIABLY UNTIL AFTER MIDNIGHT TONIGHT WHEN SOME CEILINGS BETWEEN 3000 AND 5000 FEET AGL WILL BE POSSIBLE. && .BOU WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR COZ042>044-046-048>051. && SHORT TERM...DANKERS LONG TERM...BAKER AVIATION...DANKERS
Hazardous weather outlook, Oct 14, 10:26 AM MDT, 17 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1026 AM MDT WED OCT 14 2015 COZ030>051-151630- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1026 AM MDT WED OCT 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AN UPPER RIDGE OVER THE GREAT BASIN WILL BRING DRY NORTHWEST FLOW ALOFT. THIS WILL PRODUCE ANOTHER DRY AND WARMER THAN AVERAGE DAY TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WEAK COLD FRONT ON THURSDAY WILL BRING COOLER TEMPERATURES ON THE PLAINS FOR THURSDAY AND FRIDAY...SOME FREEZING TEMPERATURES MAY BE POSSIBLE IN NORTHEAST COLORADO THURSDAY NIGHT. THIS WEEKEND WILL BRING WARMER TEMPERATURES TO THE PLAINS...AND SHOWERS AND A FEW THUNDERSTORMS TO THE HIGH COUNTRY. AS THE UPPER TROUGH PASSES EAST MONDAY NIGHT AND TUESDAY...MORE COOLER TEMPERATURES WILL DEVELOP...WITH MORE FREEZING TEMPERATURES POSSIBLE ON THE PLAINS NEXT TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
Frost Advisories in Colorado, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.